按条件检索“1,949”条记录

已选条件: 数据来源: CSCD × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Stokes' first problem for a viscoelastic fluid with the generalized Oldroyd-B model EI CSCD SCOPUS SCIE

作者:Haitao Qi[1];Mingyu Xu[2]

作者机构:[Haitao Qi] Department of Applied Mathematics and Statistics, Shandong University at Weihai, Weihai, Shandong 264209, China.;[Mingyu Xu] School of Mathematics and System Science, Shandong University, Jinan, Shandong 250100, China.

来源:力学学报:英文版,ACTA MECHANICA SINICA,2007,Vol.23,Issue.5,463-469

WOS被引数:79

资源类型:期刊论文

WOS:000249804600001

2. Unsteady rotating flows of a viscoelastic fluid with the fractional Maxwell model between coaxial cylinders EI CSCD SCOPUS SCIE

作者:Haitao Qi[1];Hui Jin[2]

作者机构:[Haitao Qi]Department of Applied Mathematics and Statistics, Institute of Applied Mathematics, Shandong University at Weihai, Weihai 264209, Shandong, China.;[Hui Jin]School of Mathematics and Systematical Science, Shandong University, Jinan 250100, Shandong, China

来源:力学学报:英文版,ACTA MECHANICA SINICA,2006,Vol.22,Issue.4,301-305

WOS被引数:61

资源类型:期刊论文

WOS:000240635700003

3. Fractional (g, f)-factors of graphs CSCD SCOPUS SCIE

作者:刘桂真;张兰菊

作者机构:[刘桂真] 山东大学数学系, 济南, 山东 中国,中国.;[张兰菊] 山东大学数学系, 济南, 山东 中国,中国

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2001,Vol.21,Issue.4,541-545

WOS被引数:53

资源类型:期刊论文

WOS:000172993400012

4. On Representation Theorem of G-Expectations and Paths of G-Brownian Motion CSCD SCOPUS SCIE

作者:Hu, Ming-shang; Peng, Shi-ge

作者机构:[Hu, M.-S] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Peng, S.-G] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2009,Vol.25,Issue.3,539-546

WOS被引数:45

资源类型:期刊论文

WOS:000266479900013

5. Nonlinear expectations and nonlinear Markov chains CPCI-S CSCD SCOPUS SCIE

作者:Peng, SG

作者机构:[Peng, S] School of Mathematics and System Science, Shandong University, Jinan 250100, China

会议名称:BSDE Conference 2002

会议日期:AUG 29-SEP 02, 2002

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2005,Vol.26,Issue.2,159-184

WOS被引数:43

资源类型:会议论文;期刊论文

WOS:000230229200001

6. Neighbor sum distinguishing total colorings of K4-minor free graphs CSCD SCOPUS SCIE

作者:Hualong LI Bingqiang LIU Guanghui WANG[1]

作者机构:[Hualong LI Bingqiang LIU Guanghui WANG]School of Mathematics, Shandong University, Jinan 250100, China

来源:中国数学前沿:英文版,FRONTIERS OF MATHEMATICS IN CHINA,2013,Vol.8,Issue.6,1351-1366

WOS被引数:37

资源类型:期刊论文

WOS:000326349100008

7. Neighbor Sum Distinguishing Total Colorings of Graphs with Bounded Maximum Average Degree CSCD SCOPUS SCIE

作者:Ai Jun DONG;Guang Hui WANG;

作者机构:[Ai Jun DONG]School of Science,Shandong Jiao Tong University;[Guang Hui WANG]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.4,703-709

WOS被引数:26

资源类型:期刊论文

WOS:000332947500014

8. ON JENSEN'S INEQUALITY FOR g-EXPECTATION CSCD SCOPUS SCIE

作者:JIANGLONG CHENZENGJING[1]

作者机构:[JIANGLONG CHENZENGJING]SchoolofMathematicsandSystemSciences,ShandongUniversity,Jinan250100,China

来源:数学年刊:B辑英文版,CHINESE ANNALS OF MATHEMATICS SERIES B,2004,Vol.25,Issue.3,401-412

WOS被引数:20

资源类型:期刊论文

WOS:000224333300009

9. An inverse problem to estimate an unknown order of a Riemann-Liouville fractional derivative for a fractional Stokes\' first problem for a heated generalized second grade fluid EI CSCD SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Yu Bo] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Jiang Xiaoyun] School of Mathematics, Shandong University, Jin'an, 250100.;[Qi Haitao] School of Mathematics and Statistics, Shandong University, Weihai, Shandong 264209, China.

来源:力学学报,ACTA MECHANICA SINICA,2015,Vol.31,Issue.2,153-161

WOS被引数:16

资源类型:期刊论文

WOS:000355315900002

10. The Exceptional Set in Hua's Theorem for Three Squares of Primes CSCD SCOPUS SCIE

作者:JianYaLIU[2];TaoZHAN[1]

作者机构:[Liu, J.Y] Department of Mathematics, Shandong University, Ji'nan 250100, China;[ Zhan, T] Department of Mathematics, Shandong University, Ji'nan 250100, China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2005,Vol.21,Issue.2,335-350

WOS被引数:15

资源类型:期刊论文

WOS:000228979100011

11. Initial value problems for second order impulsive integro-differential equations in Banach spaces CSCD SCOPUS SCIE

作者:Guo, DJ

作者机构:[郭大钧] 山东大学数学系, 济南, 山东 中国,中国

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1997,Vol.18,Issue.4,439-448

WOS被引数:13

资源类型:期刊论文

WOS:A1997YJ54300005

12. Hua\'s theorem with five almost equal prime variables CSCD SCOPUS SCIE

作者:Lu, GS

作者机构:[Lü, G] School of Mathematics and System Sciences, Shandong University, Jinan 250100, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2005,Vol.26,Issue.2,291-304

WOS被引数:13

资源类型:期刊论文

WOS:000230229200009

13. Uniqueness Theorems of Entire Functions with Shared-set in an Angular Domain CSCD SCOPUS SCIE

作者:Wei Chuan LIN[1];Seiki MORI[2];Hong Xun YI[3]

作者机构:[Lin, W.C] Department of Mathematics, Fujian Normal University, Fuzhou 350007, China;[ Mori, S] Department of Mathematical Sciences, Faculty of Science, Yamagata University, Yamagata 990-8560, Japan;[ Yi, H.X] Department of Mathematics, Shandong University, Ji'nan 250100, China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2008,Vol.24,Issue.11,1925-1934

WOS被引数:12

资源类型:期刊论文

WOS:000260509600014

14. A type of general forward-backward stochastic differential equations and applications CSCD SCOPUS SCIE

作者:Chen, Li; Wu, Zhen

作者机构:[Chen, L] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2011,Vol.32,Issue.2,279-292

WOS被引数:12

资源类型:期刊论文

WOS:000287748300010

15. BSDE, path-dependent PDE and nonlinear Feynman-Kac formula CSCD SCOPUS SCIE

作者:Peng ShiGe; Wang FaLei

作者机构:[Peng Shige] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Wang Falei] Institute for Advanced Research, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.1,19-36

WOS被引数:12

资源类型:期刊论文

WOS:000367346800002

16. f-Colorings of Some Graphs of f-Class 1 CSCD SCOPUS SCIE

作者:Xia ZHANG[1,2];Gui Zhen LIU[3]

作者机构:[Xia ZHANG]College of Mathematics Science, Shandong Normal University, Ji\'nan 250014, P. R. China.;[Xia ZHANG]School of Mathematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Zhen LIU]School of Mathematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2008,Vol.24,Issue.5,743-748

WOS被引数:12

资源类型:期刊论文

WOS:000256013200003

17. A survey on applications of semi-tensor product method in engineering EI CSCD SCOPUS SCIE

作者:Li Haitao;Zhao Guodong;Meng Min;Feng June

作者机构:[Li Haitao] School of Mathematics and Statistics, Shandong Normal University, Jinan, Shandong 250014, China.;[Zhao Guodong] School of Mathematics and Statistics, Shandong Normal University, Jinan, Shandong 250014, China.;[Meng Min] School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore, 639798, Singapore.;[Feng June] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250014.;[]250014.;[]639798.;[]250100.

来源:中国科学. 信息科学,SCIENCE CHINA-INFORMATION SCIENCES,2018,Vol.61,Issue.1

WOS被引数:11

资源类型:期刊论文

WOS:000423634400006

18. Meromorphic functions that share two sets, II CSCD SCOPUS SCIE

作者:仪洪勋;吕巍然

作者机构:[Yi, H] Department of Mathematics, Shandong University, Jinan 250100, China;[ Lü, W] Department of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2004,Vol.24,Issue.1,83-90

WOS被引数:11

资源类型:期刊论文

WOS:000220435100010

19. On the Existence and Uniqueness of Solutions to Stochastic Differential Equations Driven by G-Brownian Motion with Integral-Lipschitz Coefficients CSCD SCOPUS SCIE

作者:Xue-peng BAI;Yi-qing LIN

作者机构:[Bai, X.-P] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China;[ Lin, Y.-Q] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2014,Vol.30,Issue.3,589-610

WOS被引数:11

资源类型:期刊论文

WOS:000341462800004

20. Convergence of solutions of discrete reflected backward SDE\'s and simulations CSCD SCOPUS SCIE

作者:Memin, Jean; Peng, Shi-ge; Xu, Ming-yu

作者机构:[Mémin, J] Institute of Mathematics, Shandong University, Jinan 250100, China, IRMAR, Université de Rennes1, Campus de Beaulieu, Rennes 35042, France;[ Peng, S.-G] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Xu, M.-Y] Institute of Mathematics, Shandong University, Jinan 250100, China, Lab. de Stat et Processus, Université du Maine, Le Mans 72085, France

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2008,Vol.24,Issue.1,1-18

WOS被引数:11

资源类型:期刊论文

WOS:000255159000001

共 98 页, 1,949 条记录

TOP